Weight loss

Discussion in 'Chit Chat' started by MicheleK, Jul 25, 2012.

  1. MicheleK

    MicheleK Member

    Though there is a section for weight loss on the boards, I don't see much action there, so I am posting here.

    Today I reached a weight loss of 20lbs! I cannot exercise and over the majority of the past 6 months was mostly bed or recliner bound. But I lost weight! Never would have believed it.

    I started LDN, The Methylation Protocol, Alpha Lipoic Acid 500mg a day, Resveratrol 500mg a day. I lost 18 pounds somewhere among those additions. Then when I stopped losing I got some Raspberry ketones and took 500 mg a day and the last 2 stubborness pounds melted off.

    I am pretty excited. I can see my feet again. lol

    I am not sure if the Raspberry ketones are safe or not for the long haul. I sure was surprised to lose those pounds as I have not dieted. I usually have ice cream and/or chocolate daily.

    I know I was not eating enough before the weight started coming off. I think my metabolism was in super saver mode, and beginning to eat more helped me, especially adding some protien.
  2. rockgor

    rockgor Well-Known Member

    Pretty hard to lose weight when we can't exercise. Actually, now that I've
    thought about it, it's pretty hard to do anything with just a smidgen of energy.

    I did manage to water the plants and walk Zippy yesterday.

    Here's my dieting tip: Instead of dairy products, try chicken broth on your

    If that doesn't work, try chicken broth without the potatoes.

  3. Mikie

    Mikie Moderator

    And thanks for sharing how you did it. Weight is such a problem for so many of us because we can't tolerate exercise. Because our illnesses likely involve the mitochondria, our systems are loused up. Just cutting out eating isn't usually helpful, as you point out.

    I'm hoping that when I get some energy from the peptide injections, I can get out and walk or even run in the shallow end of the pool. Fatigue is the last symptom to respond to the shots.

    Again, thanks and congrats!

    Love, Mikie
  4. Mikie

    Mikie Moderator

    In a wine glass but I'm not losing weight :)

    Love, Mikie

    LEFTYGG Member

    Do you take tramadol? Or ambien? Can you take LDL and these scripts? I'm desperate to lose 50 lbs.thx for info. Love gail
  6. MicheleK

    MicheleK Member

    Very funny about the chicken broth without the potatos!

    I think after so many years of being sendentary, I just didn't think it was possible to lose weight. And I am not big into dieting. So I started by adding Bolthhouse Farms protien shakes (2 servings a day/found in most supermarket's produce sections)

    I gave away all the clothes two sizes smaller than me because I had been hanging on to them hoping I would get well enough to begin walking and lose some weight. I did not get well enough to do walking.

    The weight started coming off when I added about 50 grams of protien to my diet.

    Lefty, do you mean LDN? If so, yes, you can take Tramadol and ambien on LDN. You MUST make sure you do not take the Tramadol within 6 hours of your LDN dose. So 6 hours before or six hours afterward, no Tramadol or opiates. That leaves a possible two doses during the day of pain meds.

    Many will tell you that you cannot take any Tramadol or opiate at all on LDN. That is false. You can find more information from LDN Research Trust. They have a website, Facebook page and a wonderful YouTube page. On the YouTube page there are many videos of doctors very experienced in LDN that explain when and how to take it, as well as the info on opiates and LDN. Even some doctors do not know their patients can take both as long as they are spaced properly. LDN has a short active life in the brain of just a few hours. During that active time you make sure not to take LDN.

    If you meant LDL and I have gone on about LDN, I'm sorry. LOL
    Hugs, MicheleK
  7. Granniluvsu

    Granniluvsu Well-Known Member

    That is fantastic losing all that weight . I wasn't really trying to lose any or much wieght and I switched from Synthroid to Armour Thyroid as well as taking more Mag. (for my osteoporosis) about the same time so not sure if both are helping or not. I did want to mention in case you you happen to be on Thyroid medication that I think Armour thyroid really helps your metabolism stabilize. I lost about 6 lbs a couple months of starting my AT and increased my Mag.almost about the same time. BTW, it also helped my b/p not to spike up so high. I think bothmay also be helping my hi b/p.

    I too have tried to keep some of my skinnier clothes or should I say smaller in the waist and hips actually. I have never been heavy really but have gained some weight when I stopped tap dancing/ and or and doing less active things for the body. Then my slacks especially were not fitting me unless they had elastic in them or at least partial elastic.

    Just wanted to how wonderful it was for you to lose that weight. I'll bet you are starting to feel a little better to. I know it is hard not to be able to really exercise. I go with DH to the gym and do the treadmille 2x a week plus a few other machines. If DH wasn't there I orobably wouldn't go much at all. I know I probably would be even stiffer than I am now if I didn't go some. I am so stiff from FM and i have a good or shoudl I say not so good case of osteoporosis.

    Keep it up MicheleK. Were you planning on losing any more? If not 20 lbs is really great anyway.

  8. MicheleK

    MicheleK Member

    Thanks Granni, I am and have been on Armour Thyroid for a good number of years. The insurance companies won't pay for it anymore and I just refuse to go back on Synthroid or any of those other named thyroid supplements. For many they work perfectly fine, but for me they did not work as well.

    One thing my endocronologist told me when taking Armour Thyroid is to take my regular dose on an empty stomach and preferably in the middle of the night. (set alarm, take it, go back to sleep) I just am not good at falling back to sleep after waking up, so I do not do this. lol But another tip he gave me is that you can take another quarter of a dose at night since the T3 in the Armour wears off faster than T4. So sometimes when I am going through a sluggish period, I will do this. Of course your doctor would have to write your script to include the extra number of pills over a month or 3 month dosage to make sure you had enough. Then again, since insurance isn't covering mine, I don't have to do that. I just tell the pharmacist to fill it for 3 months and if I come up short later they refill it early.

    I haven't had to take any extra in a couple months but like I said, when I especially feeling sluggish, I do take another quarter tablet. Check with your doctor though. Hugs MicheleK
  9. Granniluvsu

    Granniluvsu Well-Known Member

    Yes, I take mine early in the morning. Usually if I wake up again to use the rest room and then as you do go back to bed. The first time I wake up I take my Strontium Citrate for osteoporosis, then back to bed again !!

    I hope that the insurance company will continue to want to pay for it. I haven't checked to see what the regular price is off insurance. I think it is worth the price though. Hope it isn't to much.

    Thanks for posting about Armour Thyroid.


    LEFTYGG Member

    Thx for the info. I'll look on YouTube. How do you do your doses?. Love gail